Aleksandra Sobieska
Contact
Department of Mathematics
University of Wisconsin - Madison
Van Vleck Hall
Madison, WI 53706-1325
U.S.A.
Van Vleck Hall, Room 322
asobieska «at» math.wisc.edu
Research
My research interests include combinatorial commutative algebra and algebraic combinatorics. Currently I am particularly interested in infinite free resolutions, especially those arising in the context of semigroup rings.
Publications/Preprints
Subcomplexes of Certain Free Resolutions
(with Maya Banks.)
arXiV:2112.15137
Identifiability of Linear Compartmental Models: The Impact of Removing Leaks and Edges
(with Patrick Chan, Katherine Johnston, Anne Shiu, and Clare Spinner.)
arXiV:2101.04417
Toward Free Resolutions Over Scrolls
(with Laura Felicia Matusevich.)
arXiv:1903.03687 / DOI
Proceedings of the American Mathematical Society 148 (2020), p. 5071-5086.
Counterexamples for Cohen-Macaulayness of Lattice Ideals
(with Laura Felicia Matusevich.)
arXiv:1804.03647 / DOI
Communications in Algebra, Vol. 47: Issue 6 (2018), pp. 2494 - 2502.
On transformations of A-hypergeometric functions
(with Jens Forsgård and Laura Felicia Matusevich.)
arXiv:1703.03036
To appear in Funkcialaj Ekvacioj (2018).
Splitting techniques and Betti numbers of secant powers
(with Reza Akhtar, Brittany Burns, Haley Dohrmann, Hannah Hoganson, and Zerotti Woods.)
DOI
Involve, Vol. 9 (2016), pp. 737 - 750.